Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

+7
Love it

Well, it’s official, my MS has progressed faster than my neuro would like. frown

There are no real medications out there yet for primary progressive ms [ppms]. Most of the medications are for relapsing-remitting ms [rrms].

I asked what, if anything, can help me regain any strength or any movement in my legs. Even transferring from my chair to my bed or the tinkletorium is getting quite hard.

I had mentioned a medication last year with some serious side effects, death being one. There have been incidents of patients getting an infection called progressive mutifocal leukoencephalopathy [PML]. They have found that is it possible these people had PML before starting the medication so that may be the reason why.

The medication is called TYSABRI [Link Removed]

It has not been tested on many patients with the more severe form like my ppms. My neuro has patients on it that have ppms and they have regained some to a lot of strength back. It can take 6mos to one year to see any results. It is a 3 hour infusion every four weeks 40 mins from my home.

I have a friend who uses it and he said his life has changed for the better, and he has been on it for over two years.

The referral was called in directly by my neuro so I should find out if I can try it in the next week or so.  

I’m scared to death, but not trying something is even scarier. It’s only a matter of time before I lose complete mobility and am bed-ridden, so if this might help me to even be able to go back to using my walker in my home, it will be worth it.

Wish me luck my friends! heartheart


Mztracy, Your links have been removed, please consider upgrading to premium membership.

+7
Love it



Member Comments

About this author View Blog » 
author